Asynchronous control of discrete-time stochastic bilinear systems with Markovian switchings
作者: Le Van HienNguyen Trung Dzung
作者单位: 1Department of Mathematics , Hanoi National University of Education , Hanoi , Vietnam
2Department of Mathematics , Hanoi Pedagogical University 2 , Vinhphuc , Vietnam
刊名: International Journal of Systems Science, 2019, Vol.50 (1), pp.23-34
来源数据库: Taylor & Francis Journal
DOI: 10.1080/00207721.2018.1543473
关键词: Asynchronous controlMarkov jump systemsMultiplicative noisesStochastic stability
原始语种摘要: This paper is concerned with the problem of asynchronous control for a class of discrete-time Markov systems with multiplicative stochastic white noises. Based on a stability analysis scheme developed from mode-dependent Lyapunov function method, we first derive testable conditions in linear matrix inequality (LMI) setting to ensure the robust stability of the closed-loop system. We then recast the proposed stability conditions into equivalent forms that are later utilised to design a multi-mode asynchronous state-feedback controller (ASFC) that makes the closed-loop system stable. An extension to the case of deficient mode information (i.e. transition rates of the system and the controller are not fully accessible) is also presented. Finally, a model of networked control with DC devices...
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:
影响因子:1.305 (2012)

×
关键词翻译
关键词翻译
  • control 控制
  • stochastic 随机的
  • systems 系统科学与软件
  • Markovian 马尔可夫链的
  • proposed 建议的
  • ensure 担保
  • information 报告
  • asynchronous 异步的
  • design 设计
  • stability 稳定性